# SDR DALA13029483216

- Difficulty date: June 12, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 67,893 hours, 30,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB BETWEEN FR20 TO FR21 AND AT LEVEL -Y1680 FWD PAX CABIN.  REPLACED WEB IAW SRM 51-72-11 AND DWG D53112783.
